MathSciNet Relay Station
MathSciNet bibliographic data
MR1430434 (98d:58204) 58H05 (22E60 57S25 58F05)
Lu, Jiang-Hua Poisson homogeneous spaces and Lie algebroids associated to Poisson actions. Duke Math. J. 86 (1997), no. 2, 261–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement